# SDR LDIA200200002

- Difficulty date: October 18, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Israel 1124
- Aircraft serial: 216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: MS243311
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO OMA, LANDING GEAR WAS EXTENDED, RIGHT MAIN GEAR DOWN/LOCKED LIGHT FAILED TO ILLUMINATE.  COCKPIT LIGHT TESTED GOOD. EMERGENCY GEAR EXTENSION WAS PERFORMED IAW WITH CHECKLIST.  RIGHT GEAR DOWNLOCKED WAS STILL NOT ESTABLISHED.  EMERGENCY LANDING WAS PERFORMED.  AIRCRAFT THEN ACCOMPLISHED FERRIED FLIGHT TO DUNCAN AVIATION AT LINCOLN.  DUNCAN FOUND DOWNLOCKED INDICATION.  REPLACED FAULTY SWITCH.  (M)
